# SDR 08FDEA01547

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53980044
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFORMED FLANGE AT C 74, P26-27 LT/RT REPAIR PERFORMED BY REWORK OUTER FLANGE TO ELIMINATE THE DEFORMATION, NDT FOR CRACK FREE IAW RAS/EFW/9000019/2008 ISS A, APPROVED BY EA 6-5318-117150.
